RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 17, Number 3  


The matrix-algebraic form of a solution to the system of linear ordinary differential equations with constant coefficients
A. A. Baloev
3
Linear asymptotic instability of a stationary flow of a polymeric medium in a plane channel in the case of periodic perturbations
A. M. Blokhin, D. L. Tkachev
13
On the solvability of the second boundary value problem for the Stokes system
L. N. Bondar
26
On the modeling of the shrink fit technology
A. A. Burenin, E. P. Dats, A. V. Tkacheva
40
Study of iterative algorithm convergence for numerical solving of problems of thermal convection in variables “stream function-vorticity”
N. T. Danaev, F. S. Amenova
48
On the exponential stability of solutions to one class of differential equations of neutral type
G. V. Demidenko, I. I. Matveeva
59
Semiparametric reconstruction of the density function based on a generalized lambda-distribution in the problem of identification of regression models
V. I. Denisov, V. S. Timofeev, E. A. Khailenko
71
Optimal investment in economic growth with nonlinear amortization function
Sh. A. Iskenderov
78
A continuous-discrete model of the spread and control of tuberculosis
N. V. Pertsev
86
Recovering jumps in X-ray tomography
V. G. Romanov
98
On a system of nonlinear differential equations of higher dimension
I. A. Uvarova
111
Study of the influence of the distribution law of censoring times and the censoring degree on the power of homogeneity tests
P. A. Filonenko, S. N. Postovalov
122
Estimation of parameters of probabilistic models which is based on the number of different elements in a sample
M. G. Chebunin
135
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020